Banach SSD Spaces and Classes of Monotone Sets
Journal of convex analysis, Tome 18 (2011) no. 1, pp. 227-258
Cet article a éte moissonné depuis la source Heldermann Verlag
We unify the theory of SSD spaces and the theory of strongly representable sets, and we apply our results to the theory of the various classes of maximally monotone sets. In particular, we prove that type (ED), dense type, type (D), type (NI) and strongly representable are equivalent concepts and, consequently, that the known properties of strongly representable sets follow from known properties of sets of type (ED).
@article{JCA_2011_18_1_JCA_2011_18_1_a12,
author = {S. Simons},
title = {Banach {SSD} {Spaces} and {Classes} of {Monotone} {Sets}},
journal = {Journal of convex analysis},
pages = {227--258},
year = {2011},
volume = {18},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a12/}
}
S. Simons. Banach SSD Spaces and Classes of Monotone Sets. Journal of convex analysis, Tome 18 (2011) no. 1, pp. 227-258. http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a12/